Winter Weather, Northwestern Burlington
- When
- February 3, 10:30 PM EST to February 4, 12:30 AM EST
- Where
- Northwestern Burlington forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.878, -74.668 (the zone’s center; the record gives no point)
The cold front associated with the weakening Alberta low pressure system triggered snow showers mainly across central New Jersey during the late evening of the 3rd. While snowfall amounts were less than an inch, most of it fell within two hours and because air temperatures were well below freezing, the snow stuck quickly to untreated surfaces.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The cold front associated with the weakening Alberta low pressure system triggered snow showers mainly across central New Jersey during the late evening of the 3rd. While snowfall amounts were less than an inch, most of it fell within two hours and because air temperatures were well below freezing, the snow stuck quickly to untreated surfaces. The snow showers also began just as the Super Bowl was ending. Representative snowfall included 0.7 inches in Delran (Burlington County) and Freehold (Monmouth County), 0.6 inches in Westampton (Burlington County), 0.5 inches in Mount Laurel (Burlington County) and Pitman (Gloucester County) and 0.4 inches in Lacey Township (Ocean County) and Lawrence Township (Mercer County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 3, 9:22 PM EST, 1 hour 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EST SUN FEB 3 2013
.SYNOPSIS...
A DEEPENING AND INTENSIFYING LOW PRESSURE SYSTEM SOUTHEAST OF CAPE
COD WILL MOVE THROUGH THE CANADIAN MARITIMES TONIGHT AND MONDAY.
A PAIR OF CLIPPER TYPE LOW PRESSURE SYSTEMS SHOULD MOVE FROM THE
NORTHERN PLAINS AND PASS THROUGH OR CLOSE TO OUR AREA ON MONDAY
AND TUESDAY NIGHTS. HIGH PRESSURE SHOULD THEN BUILD ACROSS THE
FORECAST AREA LATE WEDNESDAY INTO THURSDAY. A FRONTAL SYSTEM IS
FORECAST TO AFFECT THE REGION ON FRIDAY WITH ANOTHER HIGH PRESSURE
SYSTEM FROM EASTERN CANADA TO FOLLOW FOR NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A WEAK SURFACE LOW PRESSURE ALONG WITH A WEAK FRONTAL BOUNDARY ARE
CROSSING THE WESTERN PARTS OF THE AREA THIS EVENING. THEY WILL
CONTINUE EASTWARD OVERNIGHT. THERE ARE SCATTERED SNOW SHOWERS
ASSOCIATED WITH THESE FEATURES ACROSS THE WESTERN AREAS, AND WE
EXPECT SCATTERED SHOWERS TO MOVE MOST OF THE REST OF THE AREA
OVERNIGHT. WHILE WE EXPECT MOST AREAS TO ONLY SEE A LIGHT COATING
WITH THE PASSING SHOWERS, THERE COULD BE SOME ISOLATED AMOUNTS OF
A HALF INCH TO AN INCH WHERE THE SHOWERS ARE THE HEAVIEST.
LATER TONIGHT...THE SYSTEM WILL BE MOVING OFF THE COAST...SO SHOWERS
SHOULD BE ENDING FROM WEST TO EAST AFTER MIDNIGHT. THE POCONOS
COULD KEEP INTERMITTENT SHOWERS/FLURRIES THROUGH THE NIGHT WITH
THE STRONG WEST-NORTHWEST FLOW.
WINDS ARE EXPECTED TO GET GUSTY BEHIND THE BOUNDARY/SHORT WAVE
OVERNIGHT AS THE PREVIOUS COASTAL LOW CONTINUES TO STRENGTHEN WELL
TO OUR NORTHEAST; WINDS COULD GUST 20-25 MPH OVERNIGHT INTO MONDAY
MORNING. FOR THIS REASON, WE DID NOT GO AS LOW AS THE MAV GUIDANCE
FOR OVERNIGHT LOWS, BUT USED A MAV/MET/ECMWF BLEND WHICH STILL KEEPS
US SEVERAL DEGREES BELOW NORMAL.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ON MONDAY, ANOTHER CLIPPER SYSTEM WILL BE MOVING THROUGH THE OHIO
RIVER VALLEY AND TOWARD OUR AREA. RIGHT NOW IT LOOKS LIKE THE MAIN
ENERGY AND MOISTURE ASSOCIATED WITH THE SYSTEM SHOULD REMAIN TO OUR
WEST THROUGH MUCH OF THE DAY. ALTHOUGH WE EXPECT CLOUD COVER TO
INCREASE THROUGH THE DAY, WE KEEP MOST OF THE AREA PRECIPITATION
FREE THROUGH THE AFTERNOON. THERE COULD BE SOME SHOWERS ENTERING OUR
WESTERN AREAS VERY LATE IN THE DAY, BUT THE MAJORITY OF THE
PRECIPITATION SHOULD AFFECT US LATER IN THE EVENING AND OVERNIGHT.
THERE COULD BE SOME SUNSHINE EARLY IN THE DAY BEFORE CLOUDS INCREASE
AND SKIES BECOME OVERCAST. FOR NOW WE TOOK AN MAV/MET/ECMWF BLEND,
WHICH KEEPS US WELL BELOW NORMAL.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE CLIPPER MARATHON CONTINUES AT THE START OF THE LONG TERM WITH
POSSIBLY A STRONGER NORTHERN STREAM SYSTEM ON FRIDAY. A GENTLE
MODERATION TREND IS EXPECTED IN THE SECOND HALF OF THE LONG
TERM. THE WRF-NMMB INITIALIZATION LOOKED BETTER THAN THE GFS AT
925MB AND 850MB AND WAS USED MORE SO THAN THE LATTER THROUGH THE
TWO CLIPPERS. IN THE LONGER TERM, THE ECMWF HAS BACKED AWAY
SOMEWHAT FROM ITS SOUTHERN STREAM INFLUENCE AS ITS 12Z FRIDAY SFC
LOW FORECAST IS 9 MB WEAKER THAN ITS PREDECESSOR. THE SOUTHERN
STREAM HAS BEEN FAIRLY DORMANT OF LATE, SO WE WANT TO SEE THE
ECMWF KEEP THIS SOLUTION WITHIN 120 HOURS BEFORE LEANING MORE ITS
WAY. ITS ENSEMBLE MEAN DID NOT AGREE WITH THE OP MODEL.
MONDAY NIGHT STILL LOOKS LIKE A BORDERLINE NO ADVISORY/ADVISORY
EVENT (SOUTH) WITH SNOWFALL AMOUNTS OF BETWEEN HALF AN INCH AND AN
INCH AND A HALF ESTIMATED TO OCCUR. WHILE THE MODELS HAVE DRIFTED
NORTH FROM YESTERDAY WITH THE TRACK, SOME OF THE BEST FORCING STILL
LOOKS TO BE IN THE SOUTHERN THIRD OF OUR CWA. FORECAST SOUNDINGS
ARE NOT SHOWING MUCH OMEGA WITHIN THE SNOW GROWTH AREA OR A DROP OR
STEADINESS OF THETA E WITH HEIGHT. RATIOS LAST NIGHT AVERAGED 15:1
OVERALL (HIGHEST IN DELMARVA) AND WE USED ABOUT A 16:1 OR 17:1
CONVERSION FOR THIS PACKAGE. NOT TOO MANY OTHER CHANGES FROM THE
PREVIOUS THINKING OR FORECAST AS THE FORECAST ISENTROPIC LIFT IS
LAZY, THE ENTRANCE REGION OF THE 250MB JET IS OK IN DELMARVA. NOT
MUCH ELSEWHERE, THE BEST MOIST TRANSPORT IS IN DELMARVA AS IS THE
MID LEVEL QVEC CONVERGENCE AND WHAT TROWAL RIDGING THERE IS IN THE
SERN PART OF OUR CWA. THE FGEN FORCING REMAINS FRACTURED AND
CONSOLIDATES TOO LATE FOR US ON PAPER. BASICALLY IT LOOKS AS
THOUGH THE SFC LOW PRESSURE SYSTEM HITS THE MOUNTAINS OF WEST
VIRGINIA AND LITERALLY OR FIGURATIVELY THE FLOW GETS DISRUPTED
BEFORE IT CAN REGROUP TO THE LEE OF THE APPALACHIANS. IT DID NOT
WORK THIS MORNING WITH MONMOUTH/MIDDLESEX, BUT WE SUPPOSE IF THIS
CONSOLIDATION CAN OCCUR FASTER, SNOWFALL ABOVE CURRENT EXPECTATIONS
WITH THIS WOULD MOST LIKELY OCCUR IN EASTERN NEW JERSEY.
WE UPPED POPS TO LIKELY BASICALLY IN A COMPROMISE ZONE BETWEEN
THE CURRENT MODEL QPF AND THE PREVIOUS FORECAST. IN SPITE OF THE
BEST FORCING IN DELMARVA, THEY ALSO HAVE THE LEAST AMOUNT OF FORECAST
DEEP MOISTURE. SO THE COMPROMISE OF HIGHEST SNOW WAS REACHED FROM
AROUND THE MASON DIXON LINE EASTWARD WHERE THE BEST FORCING AND
DEEPEST MOISTURE WOULD COINCIDE. WE DID LEAN THE TIMING ABOUT TWO
THIRDS TOWARD THE GFS AND THUS MOSTLY A MONDAY EVENING EVENT. TOO
EARLY FOR AN ADVISORY AS PER AMOUNTS AND ALSO AS PER THE
NARROWNESS OF THE BAND OF NEAR ADVISORY CONDITIONS. WILL CONTINUE
MENTION IN THE HWO.
TUESDAY DAY SHOULD SEE A BREAK WITH THE CLIPPERS. FORECAST SOUNDINGS
SHOWING PLENTY OF LOW LEVEL MOISTURE, SO LIKELY TO BE MORE
CLOUDINESS THAN SUNSHINE. WE CONTINUED THE CONSERVATIVE ROUTE WITH
MAX TEMPS AS PER CLOUDS AND LATEST SNOW.
A MORE AMORPHOUS SYSTEM IS FORECAST FOR TUESDAY NIGHT. WHILE THE
DPVA LOOKS BETTER WITH THIS ONE THAN MONDAY NIGHT, THE PRIMARY LOW
IS FORECAST TO LINGER TOO MUCH TO OUR NORTHWEST AS PREVIOUSLY NOTED.
BY THE TIME THE SECONDARY GETS GOING, IT APPEARS TOO LATE FOR MUCH
SURFACE BASED CONTRIBUTION. WHAT WE GET OVER OUR CWA IS A WEAK BROAD
AREA OF FORECAST WAA AND A WEAK THETA E RDG AT 700MB. THERE IS
SLIGHTLY BETTER FORECAST ISENTROPIC LIFT NORTH THAN MONDAY NIGHT.
BUT THE ENTRANCE REGION OF THE 250MB JET IS SOUTH. BASICALLY WE
DONT HAVE OUR DUCKS FORECAST TO BE IN A ROW AT THIS POINT.
BECAUSE THE SHORT WAVE IS LESS CHANNELIZED TUESDAY NIGHT, THE
OVERALL "CONVECTIVE" CONTRIBUTION IS HIGHER EVEN IF WE ARE STILL
NOT SEEING A FORECAST DROP OR STEADYING OF THETA E ABOVE 5K.
MODELING IS FAVORING THE BEST CONTRIBUTION FROM THAT ALONG EITHER
THE I195 CORRIDOR OR I78 CORRIDOR BASED ON THE MODEL OF CHOICE.
ERGO THE GREATEST SNOW IS OUTLOOKED NORTH WITH SIMILAR SNOW TOTALS
TO MONDAY NIGHT, POSITIONED MORE IN THE TYPICAL NORTHWEST. BECAUSE
OF HIGHER ADVISORY CRITERIA AND POST EVENING COMMUTE TIMING, RIGHT
NOW THIS APPEARS TO BE A SUB ADVISORY EVENT. LASTLY AS PREVIOUS
SHIFT HAS NOTED, TEMPS SOUTH ARE GOING TO BE SLIGHTLY MORE
MARGINAL FOR SNOW AND FOR SNOW TO ACCUMULATE. WE WERE NOT AS
BULLISH AS THE GFS (AS PER INITIALIZATION BEING TOO WARM) WITH
MIXING OR CHANGING TO RAIN, BUT DID ADD SOME MIXING WELL
SOUTHEAST.
CWA SHOULD THEN GET MORE OF A BREAK BETWEEN SYSTEMS FROM
WEDNESDAY INTO THURSDAY. SOME FLURRIES, POSSIBLY SNOW SHOWERS
MIGHT CONTINUE WEDNESDAY DAY FAR NORTHWEST AS THE FLOW FROM LAKE
ONTARIO REMAINS PRESENT AND THE INVERSION IS FCST TO BE FAIRLY
HIGH. WE STAYED BELOW STAT GUIDANCE FOR MAX TEMPS AS THERE SHOULD
BE SOME ADDITIONAL SNOW ON THE GROUND. WEDNESDAY NIGHT COULD BE A
COLD ONE IN OUTLYING AREAS PENDING THE SNOW COVERAGE AND SNOWFALL
THE NEXT TWO NIGHTS. A MODERATING TREND IS THEN EXPECTED TO
CONTINUE ON THURSDAY. CLOUDINESS WITH THE NEXT SYSTEM SHOULD START
ARRIVING.
MOST MODELS HAVE STOOD THEIR GROUND WITH THE NEXT SYSTEM ON FRIDAY
PASSING THE FORECAST LOW TO OUR NORTH. THE ECMWF REMAINS THE LONE
MODEL SHOWING AS MUCH SOUTHERN STREAM ENERGY GETTING INVOLVED AND
PHASING WITH THE NORTHERN SYSTEM. AS NOTED ABOVE, THE PHASING AND
CONTRIBUTION IS LESS AND SLOWER THAN THE OP NIGHT RUN. ITS ENSEMBLE
MEAN REMAINS MORE SUBDUED. FOR NOW WE REMAIN CLOSER TO MODEL
CONSENSUS. WITH THE POLAR VORTEX TO RETREAT TO BAFFIN ISLAND, THAT
TELECONNECTION IS NOT CONDUCIVE TO WIDESPREAD SNOW IN OUR CWA AND
A MIXED PTYPE EVENT IS FORECAST. IT IS A CANADIAN HIGH PRESSURE
FORECAST TO SETTLE OVER OUR AREA NEXT WEEKEND. THUS WE STARTED WITH
TEMPS CLOSE TO NORMAL AND HINTED SOME MODERATION ON SUNDAY.
REGARDLESS OF THE MODEL EVOLUTION FOR FRIDAY, THEY ARE ALL
CURRENTLY DRY ON THE WEEKEND.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A PERIOD OF SCATTERED SNOW SHOWERS WILL THROUGH THE AREA THIS
EVENING AS A WEAK FRONTAL BOUNDARY CROSSES THE AREA. THE SHOWERS
MAY BRIEFLY DROP CONDITIONS TO MVFR, OR PERHAPS IFR IF HEAVY
ENOUGH SHOWERS OCCUR, BUT CONFIDENCE OF HEAVY SHOWERS HITTING ANY
PARTICULAR TAF IS NOT HIGH ENOUGH TO PUT THESE CONDITIONS IN THE
TAFS YET.
AFTER THE BOUNDARY MOVES THROUGH, ANY SNOW SHOWERS SHOULD END AND
WINDS WILL BEGIN TO INCREASE AND BECOME GUSTY AS THE PREVIOUS
COASTAL LOW CONTINUES TO STRENGTHEN TO OUR NORTHEAST. WINDS COULD
GUSTY AROUND 20 KNOTS OVERNIGHT, AND WILL LIKELY CONTINUE INTO
MONDAY. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE
DAY MONDAY, ALTHOUGH CLOUDS WILL BEGIN TO INCREASE LATER IN THE DAY
AHEAD OF THE NEXT SYSTEM ANTICIPATED MONDAY EVENING/NIGHT.
OUTLOOK...
MONDAY NIGHT...MVFR TO IFR CONDITIONS IN SNOW. CONFIDENCE IS LOW TO
MODERATE.
TUESDAY...MAINLY VFR. CONFIDENCE IS MODERATE.
TUESDAY NIGHT AND WEDNESDAY...POSSIBLE MVFR TO IFR CONDITIONS IN
MAINLY SNOW. CONFIDENCE IS LOW TO MODERATE.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR. CONFIDENCE IS LOW TO
MODERATE.
FRIDAY...DETERIORATING CONDITIONS TO MVFR, POSSIBLY IFR. CONFIDENCE IS
LOW TO MODERATE.
&&
.MARINE...
A SMALL CRAFT ADVISORY REMAINS ACROSS THE WATERS FOR TONIGHT INTO
MONDAY. AFTER A FRONTAL BOUNDARY MOVES THROUGH THE AREA THIS
EVENING/OVERNIGHT, THE PRESSURE GRADIENT WILL TIGHTEN AS THE
PREVIOUS COASTAL LOW STRENGTHENS TO OUR NORTHEAST. THIS WILL ALLOW
WINDS TO GUST 25-30 OVERNIGHT INTO MONDAY. WINDS MAY APPROACH GALE
FORCE FOR A BRIEF PERIOD AFTER MIDNIGHT, BUT BEING THE DURATION
WOULD BE SHORT, AND CONFIDENCE IS NOT HIGH, WE HAVE DECIDED NOT TO
ISSUE A GALE WARNING AT THIS TIME.
OUTLOOK...
THE OUTLOOK PERIOD IS EXPECTED TO BE DOMINATED BY SUB ADVISORY
CONDITIONS AS BOTH CLIPPER LOWS ARE FORECAST TO DEEPEN TOO FAR TO
THE EAST TO HAVE AN IMPACT ON OUR WATERS. NEXT CHANCE FOR SMALL
CRAFT CONDITIONS MIGHT COME ON FRIDAY (IF THE ECMWF IS CLOSER TO
BEING CORRECT) OR FRIDAY NIGHT IN THE CAA BEHIND THE DEPARTING
SYSTEM AS DEPICTED BY ALL OF THE MODELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...ROBERTSON/PO
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...DELISI/GIGI/ROBERTSON/PO
MARINE...GIGI/ROBERTSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EST SUN FEB 3 2013 PAZ054-055-042100- CARBON-MONROE- 352 PM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SNOW SHOWERS WILL PRODUCE REDUCED VISIBILITIES AND LOCAL ACCUMULATIONS OF AROUND AN INCH. BE WARY OF CHANGING ROAD CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF TWO ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS, ALTHOUGH THE PRESENT FORECAST CALLS FOR EACH TO BE A SUB-ADVISORY EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012>015-PAZ060>062-101-103-105-042100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 352 PM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF TWO ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS, ALTHOUGH THE PRESENT FORECAST CALLS FOR EACH TO BE A SUB-ADVISORY EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-102-104-106- 042100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF TWO ACCUMULATING SNOWS CENTERED ON MONDAY AND TUESDAY NIGHTS. THE MONDAY NIGHT EVENT MIGHT REACH ADVISORY LEVELS IN PARTS OF THE AREA. THE PRESENT FORECAST CALLS FOR THE TUESDAY NIGHT EVENT TO BE A SUB-ADVISORY ONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-042100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EST SUN FEB 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2013Every state in 2013This day in weather historyWarnings in New Jersey, February 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433660, 433661.